# SDR WRLA200104

- Difficulty date: March 10, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 4059011910
- Condition: Inoperative
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 3 OIL INDICATION WENT FROM 9 QUARTS AT LEVEL OFF TO 3 QUARTS IN TWO MINUTES, SHUT DOWN ENGINE AND RETURNED BASE.  SERVICED 1 QT DEFERRED NR 3 OIL QUANTITY INDICATION PER MEL M70MR10-17 MR MEL 79-31-1.  NR 3 ENGINE OIL PRESSURE INDICATED NORMAL EN ROUTE WIMM-OEJN NO OIL ADDED IND.  ON DISPLAY 28 QUARTS IND SYSTEM NORMAL DMI CLEARED.  THE NR 3 DISPLAY ELECTRONIC UNIT WAS ON MEL 31-61-1 REF THE ATTACHED MD 11 MEL PAGE.  LANDING WAS PRECAUTIONARY TO ASSURE PROPER OIL QUANTITY.  (M)
